# SDR UPS02237469

- Difficulty date: December 19, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651859931
- Part serial: 6103KF
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CORROSION ON FLT ROLLER BEARING MOUNT HOLE NR 5 FLAP CARRIAGE.  CARRIAGE ASSY REPLACED IAW OHM.
